# SDR SWAA2025052753370

- Difficulty date: April 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,863 hours, 14,846 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON VAPOR BARRIER ATTACH ANGLE RBL 34; STA 663<[01] REMOVED FASTENERS AND MATCH-DRILLED REPLACEMENT ANGLE PER SRM 51-40-02;[15] REMOVED AND REPLACED R/H VAPOR BARRIER ATTACH ANGLE @ STA 663 IAW SRM 51-40-02; BOEING DRAWING NUMBER 111A1000; AND EA M-24-157-02340;[16] VERIFIED RII MEASUREMENT ROW IS CORRECTLY ENTERED;[17] INSPECTED WORK PERFORMED
